# SDR SWIA201230889

- Difficulty date: May 8, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 34,488 hours, 47,408 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE FRAME ONE IS CRACKED AT OUTBOARD SIDE.  (C-CHECK)  REPLACED RIGHT ENGINE NACELLE FRAME ONE IN REFERENCE TO S/B.
